Patient : About three weeks ago i had unprotected sex. the guy came inside of me 4 times. at this time i was on birth control. i usually take it at 5am every morning, but tthat day i did not take it til around 12. the next day after unprotected sex i took my bc pill around 5 that evening. after that i tried to take my pills on time but did not that whole week after..so that following week on my bc i did not take those pilld because i did not want to be pregnant and have them harm the baby. my period is supposed to be due next week sometime,oor that is when i will be on the sugar pill portion of my bc. but starting yesterday i began to have some spotting also today i had some more bleeding it is not nearly as heavy as my normal period..i had cramping the day before i started to have spotting and it has continued. last month my period began on the 24th so it should be due on christmas this month. i had sex on the first weekend of december. my period only lasts 3 days before i start a new pack so it ended on the 26th of last month. i have also, along with the spotting i have also been nausous all day long. could i be pregnant?
It is unlikely that you are pregnant and the bleeding is probably a withdrawal bleed after you stopped taking the contraceptive pills. However you may want to do a home pregnancy test just to be sure. Take care.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.